TYLENOL Children's Pain + Fever Oral Suspension, Strawberry, 4 oz
AVAILABILITY: In stock (51 items)
Hurry up! Sales Ends In
Hurry! Only 51 Left in Stock!
Active Ingredients: In Each 5 mL: Acetaminophen 160 mg
Inactive Ingredients: Anhydrous Citric Acid; FD&C Red No. 40; Flavors; Glycerin; High Fructose Corn Syrup; Microcrystalline Cellulose and Carboxymethylcellulose Sodium; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucralose; Xanthan Gum; Each 5 mL Contains: Sodium 2 mg
Suggested UseThis product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. mL = milliliter. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze your child's dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Under 24 lb, under 2 years: ask a doctor. 24-35 lb, 2-3 years: 5 mL.* 36-47 lb, 4-5 years: 7.5 mL.* 48-59 lb, 6-8 years: 10 mL* 60-71 lb, 9-10 years: 12.5 mL.* 72-95 lb, 11 years: 15 mL.* Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. *Or as directed by a doctor. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape imprinted TYLENOL or bottle wrap imprinted TYLENOL is broken or missing.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 9.47 oz